MathSciNet Relay Station
MathSciNet bibliographic data
MR1262730 47N20 (34G20 35K99 47H07 58F19)
Poláčik, P.; Tereščák, I. Erratum: "Exponential separation and invariant bundles for maps in ordered Banach spaces with applications to parabolic equations'' [J. Dynamics Differential Equations 5 (1993), no. 2, 279–303; MR1223450 (94d:47064)]. J. Dynam. Differential Equations 6 (1994), no. 1, 245–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement